# SDR UIEA2023121200986

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING SLAT NO10 L/E CRACK( RH WING SLAT NO 10 L/E CRACK IN THE SLAT #10, THE SKIN WHERE THE BREAK WAS LOCATED WAS REPAIRED. SRM 57-43-01-1A-1 AD1 REV 123 15AUG2023, SRM 57-43-01-2R-2 REV 123 15AUG2023.  )
